diabetes-icon
Seizure related?
Sir my brother have diabetes from last 5 years. Last Saturday 12th he become unconscious in afternoon, his face and hand become like a pits, he damage his tongue when we checked sugar level it's was 32mg, so we are thinking it's due low sugar. Is it like that or do we need to consult specialist for this, please clarify.me.
43 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Geetendra Singh Dhanawat
Diabetologist 15 yrs exp Mumbai
Hypoglycaemia is a serious condition in which sugar levels goes very low. So he needs consultation with Diabetologist to review his medicines. Perhaps he miss his meals or the dose of medicine is on higher side. So he needs proper Evaluation. Advice him always keep glucotabs. Education on hypoglycaemia symptoms is also important. Contact your doctor. Good luck.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.